# SDR AALA970208

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 833708
- Condition: Defective
- Location: Right Mlg
- Component: Eldec
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - FLT 1801 - AFTER TAKEOFF ORD WHEN LANDING GEAR RETRACTED, RIGHT MAIN LANDING GEAR REMAINED ILLUMINATED FOR APPROXIMATELY 2 MINUTES AFTER GEAR RETRACTED ADN THEN EXTINGUISHED.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED TO SFO, LANDING WITHOUT INCIDENT.  REPLACED RIGHT MAIN LANDING GEAR UPLOCK PROXIMITY SWITCH D1-25.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
